# SDR SIMA20150217013

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 7 HAS BROKEN WIRES.  R & R EMER LIGHT STRIP NR 7 IAW AMM 33-50-12.  SEE BOW 181199 FOR OPERATIONS CHECK.
